# SDR UPS99829896

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4758514519N
- Condition: Cracked
- Location: Bs 1228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, INTERCOSTAL FITTING, AT FS 1228 ABOVE O/B HALF OF LONGERON 33 RT IS CRACKED ON UPPER AFT LEG.  REMOVED INTERCOSTAL FITTING IAW DC-8 SRM 51-1-20D, RECEIVED FITTING NR 4758514-519N PO NR 294625 AND DRILLED UP IAW DC-8 SRM 51-1-20D, INSTALLED FITTING IAW DC-8 SRM 51-1-20D.
